# SDR USAA970129

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 986
- Part time: 19,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 2 INCH CORRODED NUT PLATE HOLES AT BS 986 FLOORBEAM BL 0 TO RBL 46.  REMOVED CORRODED AREA, INSTALLED REPAIR PARTS AND COMPLETED REPAIR PER T/R 53-60-01.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
